# SDR N6WA20120128

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 17,452 hours, 11,958 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING WATER ON THE LOWER PANEL.  CLEANED ESCAPE HATCH SEAL AND RESECURED HATCH IAW AMM 52-22-00 NO FUTHER LEAKS NOTED.  DRIED UP STANDING WATER AS REQUIRED.  POWERED ACFT, NO DEFECTS NOTED.
